# SDR 2005UALA01027

- Difficulty date: September 23, 2005
- Submitted: October 4, 2005
- Operation: Air carrier
- Aircraft: N918UA
- Make and model: Boeing 737522
- Aircraft serial: 25385
- Aircraft time: 38,250 hours, 28,347 cycles
- Engine: Ge CFM56*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Cracked
- Location: Bs 907
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN CROWN STRINGER SPLICE IS CRACKED AT STA 907 STR 4R.  REMOVED DAMAGED STRINGER SPLICE. ACCOMP HFEC INSPECTION ON EXISTING STRINGER SECTIONS. NO CRACKS FOUND. DRILLED UP NEW STRINGER SPLICE CHANNEL PN 65-51698-2 AND INSTALLED. REF SRM 51-40-02.
